| Model Number |
6004001 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Information received a smiths medical patient monitoring|bci blood pressure monitor mini-torr plus - 6004 revealed error code 13 indicating leak.
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4) , as a result of warning letter cms# (b)(4).No problems or issues were identified during the device history record review.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.The tamper seal was removed from the device, and there was no physical damage found.The reported issue was duplicated.The reported complaint was verified after performed nibp test on a live patient and there was an intermittent error code 13.Performed leak test on the returned product with a fluke and passed.However, the error code 13 wound randomly appear during random nibp testing.The main battery would cause the monitor to shut off during the test.The reported complaint was due to a defective main board.The root cause remains undetermined.